# SDR TSAA0033153

- Difficulty date: June 23, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9221009
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED FORWARD SERVICE DOOR EMERGENCY EXIT IDENTIFIER POWER PACK.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
